# SDR HEEA059902

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Vor
- Part number: 071107600
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOR NEEDLE 10-60 DEGREES OFF.
